# SDR DALA2015033102524

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 52,326 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR STRUCTURE BEAM -Y1292 AT AFT GALLEY AREA ON FRAME 66,  L=1", W=0.50", D=0.002".  REPLACED FLOORBEAM -Y1292 AT AFT GALLEY AREA LOCATED BETWEEN FRAME 64 TO FRAME 66 IAW SRM 51-72-11 AND DWG D534 72816.
